# SDR USAA2013020400002

- Difficulty date: January 27, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 59,803 hours, 39,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP-IN - 1/4 INCH CRACK IN FRAME CLIP AT BS 294.5, 11L.  REPLACED FRAME CLIP AT BS 294.5, 11L IAW B737 SRM 51-40-02 & 51-10-02.
